... nervous system side effects-paraesthesia/numbness/loss of feeling in hands,face,periphery. I have been feeling this profoundly since i started quinapril and low dose tizanidine.I saw this printed somewhere so i may show my doctor, I just don't feel well.something is wrong.Can't find this documentation
I thought I read somewhere that taking tizanadine with quinapril, there was a small incidence of?
- 7 Feb 2014 by mitagrl
- 10 February 2014
- quinapril, tizanidine, side effect, dosage, nervous
Added 7 Feb 2014:
You need to be more informed. There is documentation on this WEB site Drugs.com under professionals:nervous system. Incidence between 1-7% of paresthesia just like I described. i just found it. I have lots of allergies (sever/anaphylactic ones).I am very sensitive and if there is an atypical occurance, i often develope it.I found the clause or description I was looking for and printed it off to take to my doctor. Thanks for your response.mitagrl
Here is the interactions given when checked in the interaction checker. Its major and your dr needs to know, but its not paresthesia.
TiZANidine and quinapril may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 1 answer
Posted 28 Aug 2010 • 1 answer
Posted 24 Dec 2012 • 4 answers
Posted 10 Oct 2013 • 1 answer
Posted 29 Dec 2017 • 1 answer